# SDR 2001UALA02266

- Difficulty date: November 13, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 40,394 hours, 15,529 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11504D0232
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT GATE WITH RIGHT MLG DOOR OPEN AND LEFT HYDRAULIC SYSTEM INOP. RIGHT DOWN LOCK ACTUATOR LINE LEAKING. REPLACED HOSE.
